Moduli spaces of stable real algebraic curves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 5, pp. 519-544.
@article{ASENS_1991_4_24_5_519_0,
     author = {Sepp\"al\"a, M.},
     title = {Moduli spaces of stable real algebraic curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {519--544},
     publisher = {Elsevier},
     volume = {Ser. 4, 24},
     number = {5},
     year = {1991},
     doi = {10.24033/asens.1635},
     zbl = {0757.32011},
     mrnumber = {93b:14047},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1635/}
}
TY  - JOUR
AU  - Seppälä, M.
TI  - Moduli spaces of stable real algebraic curves
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1991
DA  - 1991///
SP  - 519
EP  - 544
VL  - Ser. 4, 24
IS  - 5
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1635/
UR  - https://zbmath.org/?q=an%3A0757.32011
UR  - https://www.ams.org/mathscinet-getitem?mr=93b:14047
UR  - https://doi.org/10.24033/asens.1635
DO  - 10.24033/asens.1635
LA  - en
ID  - ASENS_1991_4_24_5_519_0
ER  - 
%0 Journal Article
%A Seppälä, M.
%T Moduli spaces of stable real algebraic curves
%J Annales scientifiques de l'École Normale Supérieure
%D 1991
%P 519-544
%V Ser. 4, 24
%N 5
%I Elsevier
%U https://doi.org/10.24033/asens.1635
%R 10.24033/asens.1635
%G en
%F ASENS_1991_4_24_5_519_0
Seppälä, M. Moduli spaces of stable real algebraic curves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 5, pp. 519-544. doi : 10.24033/asens.1635. http://archive.numdam.org/articles/10.24033/asens.1635/

[1] W. Abikoff, The Real Analytic Theory of Teichmüller Space (Lect. Notes Math., No. 820, Springer-Verlag, Berlin-Heidelberg-New York, 1980). | MR | Zbl

[2] L. Alling and N. Greenleaf, Foundations of the Theory of Klein Surfaces (Lect. Notes Math., No. 219, Springer-Verlag, Berlin-Heidelberg-New York, 1971). | MR | Zbl

[3] L. Bers, Finite Dimensional Teichmüller Spaces and Generalizations [Bull. Am. Math. Soc., Vol. 5, (2), September 1981, pp. 131-172]. | MR | Zbl

[4] L. Bers, An Inequality for Riemann Surfaces. In I. CHAVEL and H. FARKAS Eds., Differential Geometry and Complex Analysis, pp. 87-93, Springer-Verlag, Berlin-Heidelberg-New York, 1985. | MR | Zbl

[5] A. Fathi and F. Laudenbach Eds., Travaux de Thurston sur les surfaces, (Astérisque, Vol. 66-67, Soc. Math. France, Paris, 1979). | MR

[6] J. Fay, Theta Functions on Riemann Surfaces (Lect. Notes Math., No. 352, Springer-Verlag, Berlin-Heidelberg-New York, 1973). | MR | Zbl

[7] N. Halpern, Some Contributions to the Theory of Riemann Surfaces (Thesis, Columbia University, 1978).

[8] L. Keen, Collars on Riemann Surfaces. In Discontinuous Groups and Riemann Surfaces (Ann. Math. Studies, Vol. 79, pp. 263-268, Princeton University Press, 1974). | MR | Zbl

[9] F. Klein, Über eine neue Art von Riemannschen Flächen (Math. Ann., Vol. 10, 1876). | EuDML | JFM

[10] F. Klein, Über Realitätsverältnisse bei der einem beliebigen Geschlechte zugehörigen Normalkurve der φ (Math. Ann., Vol. 42, 1892). | JFM

[11] M. Seppälä, On Moduli of Real Curves. In J.-J. RISLER Ed., Séminaire sur la Géométrie Algébrique Réelle, pp. 85-95, Paris-VII, 1986, Publications Mathématiques de l'Université, Paris-VII. | MR | Zbl

[12] M. Seppälä, Real Algebraic Curves in the Moduli Spaces of complex Curves (Compositio Mathematica, Vol. 74, 1990, pp. 259-283). | Numdam | MR | Zbl

[13] M. Seppälä and R. Silhol, Moduli Spaces for Real Algebraic Curves and Real Abelian Varieties (Math. Z., Vol. 201, 1989, pp. 151-165). | MR | Zbl

[14] M. Seppälä and T. Sorvali, Parametrization of Teichmüller Spaces by Geodesic Length Functions. In D. DRASIN, C. J. EARL, F. W. GEHRING, I. KRA and A. MARDEN Eds, Holomorphic Functions and Moduli II, (Publications of the Mathematical Sciences Research Institute Berkeley, Vol. 11, pp. 267-283, Springer-Verlag, New York-Berlin-Heidelberg-London-Paris-Tokyo, 1988). | Zbl

[15] G. Weichhold, Über symmetrische Riemannsche Flächen und die Periodizitätsmodulen der zugerhörigen Abelschen Normalintegrale erstes Gattung (Leipziger Dissertation, 1883). | JFM

Cited by Sources: